# SDR SIMA200115704

- Difficulty date: June 6, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3617 - FOUND FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP IAW AMM.  OPS CHECK GOOD.  (M)
